# SDR A6WA201141009

- Difficulty date: September 19, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CENTER VERTICAL STIFFENER CHAFED FROM ISOLATOR VALVE (E-VAL) BLEND OUT CHAFING IAW REO 601R-53-61-1523 AND SRM 51-12-00.
